Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Chunky discharge after finishing canesten course. Normal?

Is it normal to still have weird chunky discharge a few days after finishing canesten 3 day treatment . It wasn t the oral pill , it was the vaginal pill . And it is yeast infection because I went to walk in clinic and they said if it was yeast they wouldn t even call me back . I got no call back ,so ya . But I have had one for over a month . I took the cream that s for 7 days . And then it came back . So then I took vaginal pill. I wanna know if it s still normal to have this discharge 3 days after ?
Asked On : Fri, 7 Dec 2012
Answers:  0 Views:  98 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor